CSpace  > 计算数学与科学工程计算研究所
Ergodic solutions via ergodic sequences
Hong, JL; Obaya, R; Sanz, AM
2000-04-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume40Issue:1-8Pages:265-277
Keywordergodic functions ergodic sequences F-ergodicity ordinary differential equations
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000087250200015
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15476
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
2.Univ Valladolid, Dept Matemat Aplicada & Ingn, E-47011 Valladolid, Spain
Recommended Citation
GB/T 7714
Hong, JL,Obaya, R,Sanz, AM. Ergodic solutions via ergodic sequences[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2000,40(1-8):265-277.
APA Hong, JL,Obaya, R,&Sanz, AM.(2000).Ergodic solutions via ergodic sequences.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,40(1-8),265-277.
MLA Hong, JL,et al."Ergodic solutions via ergodic sequences".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 40.1-8(2000):265-277.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, JL]'s Articles
[Obaya, R]'s Articles
[Sanz, AM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, JL]'s Articles
[Obaya, R]'s Articles
[Sanz, AM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, JL]'s Articles
[Obaya, R]'s Articles
[Sanz, AM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.